U.S. doctors online nowAsk doctors free
ME
A 25-year-old female asked:

Breast implant surgery feb 7th, starting to feel sick with headache and flu symptoms. can i take nyquil? i am suppose to only take tylenol (acetaminophen) for pain.

3 doctor answers5 doctors weighed in
Dr. Linda DiMeglio
Pediatric Endocrinology 30 years experience
Yes: The pain medicine in nyquil is tylenol (acetaminophen). Depending in the type of nyquil the other medicine in it is a decongestant and/or a cough suppressant neither of which will interfere with subsequent surgery.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Otto Placik
Surgery - Plastics 36 years experience
Yes: This should not be a problem. Within 3 weeks of surgery, you should be able to take this medication without concern. However, i would speak with your physician to confirm.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Tom Pousti
Specializes in Plastic Surgery
Yes.: Yes, the use of this medication should not pose a problem. However, be careful that you inform your surgeon if you remain ill immediately prior to the procedure; patients undergoing elective breast surgery should be free of any source of potential bacteremia and free of any pulmonary involvement… best wishes.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Jan 26, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.